CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Probabilistic and deterministic wind speed forecasting based on non-parametric approaches and wind characteristics information 期刊论文
APPLIED ENERGY, 2022, 卷号: 306, 页码: 13
Authors:  Heng, Jiani;  Hong, Yongmiao;  Hu, Jianming;  Wang, Shouyang
Favorite  |  View/Download:38/0  |  Submit date:2022/04/02
Probabilistic and deterministic wind speed  forecasting  Wind characteristic information  Probability density functions  Generalized Gaussian process  Pseudo-Likelihood  
Solutions for nonlinear Fokker-Planck equations with measures as initial data and McKean-Vlasov equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 7, 页码: 35
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:73/0  |  Submit date:2021/04/26
Fokker-Planck equation  m-accretive  Measure as initial data  McKean-Vlasov stochastic differential equation  
ON THE VALIDITY OF COMPLEX LANGEVIN METHOD FOR PATH INTEGRAL COMPUTATIONS 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2021, 卷号: 43, 期号: 1, 页码: A685-A719
Authors:  Cai, Zhenning;  Dong, Xiaoyu;  Kuang, Yang
Favorite  |  View/Download:53/0  |  Submit date:2021/04/26
complex Langevin method  gauge cooling  lattice field theory  
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 27
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:89/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
Arrow-Debreu equilibria for rank-dependent utilities with heterogeneous probability weighting 期刊论文
MATHEMATICAL FINANCE, 2019, 卷号: 29, 期号: 3, 页码: 898-927
Authors:  Jin, Hanqing;  Xia, Jianming;  Zhou, Xun Yu
Favorite  |  View/Download:118/0  |  Submit date:2020/01/10
Arrow-Debreu equilibrium  comonotone Pareto optimum  price equilibrium with transfers  probability weighting  rank-dependent utility  state-price density  G11  
Semiparametric estimation of treatment effect with density ratio model 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 14, 页码: 3338-3359
Authors:  Lin, Cunjie;  Wei, Wenhua;  Zhou, Yong
Favorite  |  View/Download:99/0  |  Submit date:2018/07/30
Density ratio model  empirical likelihood  estimating equation  generalized method of moments  treatment effect  
Nonlinear filtering of semi-Dirichlet processes 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2009, 卷号: 119, 期号: 11, 页码: 3890-3913
Authors:  Hu, Ze-Chun;  Ma, Zhi-Ming;  Sun, Wei
Favorite  |  View/Download:158/0  |  Submit date:2018/07/30
Nonlinear filtering  Semi-Dirichlet forms  Filtering equations  Uniqueness of solutions  Wiener chaos expansions  Density equations  
Image Segmentation and Selective Smoothing Based on Variational Framework 期刊论文
JOURNAL OF SIGNAL PROCESSING SYSTEMS FOR SIGNAL IMAGE AND VIDEO TECHNOLOGY, 2009, 卷号: 54, 期号: 1-3, 页码: 145-158
Authors:  Chen, Bo;  Yuen, Pong C.;  Lai, Jian-Huang;  Chen, Wen-Sheng
Favorite  |  View/Download:75/0  |  Submit date:2018/07/30
Image segmentation  Image smoothing  Variational framework  Active contour model  Fourth-order PDE model  Median filtering  
Semiparametric model-based inference in the presence of missing responses 期刊论文
BIOMETRIKA, 2008, 卷号: 95, 期号: 3, 页码: 721-734
Authors:  Wang, Qihua;  Dai, Pengjie
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
asymptotic efficiency  missing response  multiple imputation  semi-empirical likelihood  auxiliary information  asymptotic normality  
Noncentral matrix quadratic forms of the skew elliptical variables 期刊论文
JOURNAL OF MULTIVARIATE ANALYSIS, 2008, 卷号: 99, 期号: 6, 页码: 1105-1127
Authors:  Fang, B. Q.
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
normal distribution  skew normal distribution  skew elliptical distribution  quadratic forms  Cochran's Theorem